# SDR HNAA2019042200116

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,537 hours, 40,392 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  649     36-21  2050731  17APR19  CLT  CLOSE
      BLD 1 VLV FAIL MESS INTERMITTENT. MX DEACTIVATED NO1
       BLD VALVE PER MEL MX PROCEDURES.
FACT  17APR19  06:13  ROA
            R/R'D #1 ENG BLEED VALVE PER AMM 36-11-05. OPS CHECK
            S GOOD. OPS CK'D IAW EMB MM 36-11-05-700-802-A. CLEA
            R MEL.
